# SDR HNAA2025112500811

- Difficulty date: October 28, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 45,490 hours, 42,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR CENTER SILL.  BLENDED CORROSION ON SERVICE DOOR CENTER SILL IAW SRM 51-10-03. UPON FURTHER INVESTIGATION FOUND THE BLENDED AREAS TO BE PREVIOUSLY REPAIRED IAW EMB 145 SRM 53-21-02-RE ITEM 2 FIG. 201. REMAINING THICKNESS OF BLENDED AREAS FOUND TO BE WITHIN LIMITS OF REPAIR APPLICABILITY.  APPLIED HYSOL TO BLENDED AREAS OF THE SERVICE DOOR CENTER SILL IAW EMB 145 SRM 53-21-02-RE, ITEM 2 STEPS I ANDO ONLY.
